Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sundaegirl

Dianette dilema

Recommended Posts

Hi

I've been using Dianette for 4 months now - a week to go on 5th pack. Not impressed. I haven't got the peachy skin I'd hoped for, or even clear skin. It is worse. So I'm thinking of stopping, and losing the weight too! Has anyone had success after 4 months? If so was there an IB? I don't want to stop if I'm just about to turn a corner but at the minute am VERY VERY fed up with it!

Share this post


Link to post
Share on other sites

hope someone replies as im in same boat too!!

jus bout to start my fifth packet and my skin has got worse

and ive put on nearly a stone:(:(

also my skin seems to be mor euneven rely red and blothcy

but too scared to come off

1) incase my skin might start to get better

2) scared of skin gettin EVEN worse

xx

Share this post


Link to post
Share on other sites

Hi Sammy

You sound exact the same as me. I've had bad pain in my leg as well which scares me, and yes the weight gain has been rubbish. I thought about it and its not worth it for me. My skin has been drier but I think thats just all the other stuff I've been putting on it and my hair is as greasy as ever. Last night my leg really hurt so didn't take my pill. It would be good to hear from other users though... I'm thinking of trying antibiotics instead and maybe a retin or something for the texture. Have you tried antibiotics?

Jo

Share this post


Link to post
Share on other sites
Hi Sammy

You sound exact the same as me. I've had bad pain in my leg as well which scares me, and yes the weight gain has been rubbish. I thought about it and its not worth it for me. My skin has been drier but I think thats just all the other stuff I've been putting on it and my hair is as greasy as ever. Last night my leg really hurt so didn't take my pill. It would be good to hear from other users though... I'm thinking of trying antibiotics instead and maybe a retin or something for the texture. Have you tried antibiotics?

Jo

Share this post


Link to post
Share on other sites

Hi, i'm on Diane 35 which I think is the same (I'm in Canada). I am about a week into the second pack and my face has gotten worse since I started a month and a half ago. I am also really discouraged. I went back to the dr and she said it should be working so she put me on antibiotic pills as well to kind of boost the Diane I guess. She didn't seem to think there should have been an initital breakout like a lot of people on here say there is....but I don't know how she explains my face getting worse. I also have gotten zits on my neck and I never did before. Not sure what to do now that I hear you all have been on it for 3 and 4 months and still haven't improved.....

Share this post


Link to post
Share on other sites

Damn,thats crap that it hasnt work for yous yet. the pain in the legs thing sounds a bit dodgy,coz the pill can cause DVT i here.not good.maybe go to your doctor about that. anyway,when i started dianette like 20months ago i had a really nasty IB,bad cysts on my chin,and quite alot of them at that. at the 4month in stage i finally got my appointment to see a dermatologist (10months after i asked! thatnks to the nhs) and the derm told me i would definitely need roaccutane to clear my acne,the pill wasnt working in other words. loads more months past,no roaccutane,stayed on the pill,and finally it started to work.this was after about 8months. i would say stay on it 4 just a little while longer,yes the waiting stinks but it could be all worth it very very soon. if not go back 2 ur doctor maybe? if the pill doesnt work for you id say the next step was tane,not antibiotics. i was on a few antibiotics for longer than i ever would have wanted.....and they done bloody nothing at all.useless.anyways good luck

Share this post


Link to post
Share on other sites

Hey,

Sorry to hear Dianette hasn't been great for a few of you. I'm anxious about what to expect myself. I'm still holding out some hope, as I'm only just about to start my 2nd pack. My skin has got a little worse on the break, with about 3/4 big lumps on my chin/lower cheeks. However, I had cysts to begin with so it's not like my skin has reached its worst on Dianette. I think I'd be tempted to stick it out to 6 months, as that's when I've been told I'm to come off it anyway, but if it's causing weight gain and all the rest I'd probs feel like giving up on it too.

I agree that antibiotics are a waste of time, though it seems as though you have to go through courses of them to get any chance of being referred to a dermatologist?? They might work while on them, but it's just a huge disappointment to come off them and have all the acne come back. I've tried 2 long courses of Lymecycline. The first cleared me very well, then I had a break from them and the second course didn't work as well. And that's kind of the stage I'm at now, so thought I'd give the hormonal treatment a go! Eeek!

Share this post


Link to post
Share on other sites

Hi,

I was on dianette for 2 years and i really sypmathise with your issues at the moment. However, I was very successful on dianette, but it did take at least 7 months for my skin to start showing any real noticable improvement. Within the year though I had clear skin, with the occasional pimple on break week. Dianette has been proven to be a very effective drug for acne, your body just needs time to adjust to the large amount of hormones dianette contains. Hope this helps you. x

Share this post


Link to post
Share on other sites

i'm on it now i also took it with roactutane its the best pill i have had tho and i have been on alot of others and they all made my skin very oily and spotty!!! you should only take it for a year but my doctor failed to tell me this and i stayed on it for 3years straight and considering i have blood clots in my family and smoke this is NOT a good sign lol i get pains in my leg from it to i hope they bring out a new one because i think my body is just not reacting the same to it anymore :doubt:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×